TU Darmstadt / ULB / TUbiblio

Some computational aspects of metric fixed point theory

Kohlenbach, Ulrich (2005):
Some computational aspects of metric fixed point theory.
61, In: Nonlinear Analysis, pp. 823-837, [Article]

Item Type: Article
Erschienen: 2005
Creators: Kohlenbach, Ulrich
Title: Some computational aspects of metric fixed point theory
Language: English
Journal or Publication Title: Nonlinear Analysis
Volume: 61
Divisions: 04 Department of Mathematics
Date Deposited: 20 Nov 2008 08:18
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item